JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MATROID BASE POLYTOPES FOR SERIES-PARALLEL EXTENSIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 38, Issue 2,  2016, pp.393-401
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2016.38.2.393
 Title & Authors
MATROID BASE POLYTOPES FOR SERIES-PARALLEL EXTENSIONS
Kim, Sangwook;
  PDF(new window)
 Abstract
In this article, we study the matroid base polytope for a matroid obtained from another matroid by a series or parallel extension of an element. We express this polytope as a wedge of a polytope. In particular, we provide the facial structure of the matroid base polytope corresponding to a series-parallel matroid.
 Keywords
matroid base polytopes;series-parallel matroids;
 Language
English
 Cited by
 References
1.
Andreas Brandstadt, Van Bang Le, and Jeremy P. Spinrad, Graph classes: a survey, SIAM Monographs on Discrete Mathematics and Applications. Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 1999.

2.
Eva Maria Feichtner and Bernd Sturmfels, Matroid polytopes, nested sets and Bergman fans, Port. Math. (N.S.), 62(4) (2005), 437-468.

3.
I. M. Gel0fand, R. M. Goresky, R. D. MacPherson, and V. V. Serganova, Combinatorial geometries, convex polyhedra, and Schubert cells, Adv. in Math., 63(3) (1987), 301-316. crossref(new window)

4.
James G. Oxley, Matroid theory, Oxford Science Publications. The Clarendon Press Oxford University Press, New York, 1992.

5.
David E. Speyer, Tropical linear spaces, SIAM J. Discrete Math., 22(4) (2008), 1527-1558. crossref(new window)

6.
Gunter M. Ziegler, Lectures on polytopes, volume 152 of Graduate Texts in Mathematics. Springer-Verlag, New York, 1995.